Alert archive / Tennessee / River Flood Advisories in 2009

River Flood Advisory 21, NWS Nashville, TN

May 12, 2009Montgomery County, Tennessee

NWS Nashville, TN issued this river flood advisory at May 12, 2009, 10:48 AM CDT for Montgomery County, Tennessee. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
May 12, 2009, 10:48 AM CDT (15:48 UTC)
Expired
May 13, 2009, 9:07 PM CDT
In force
34 hr
Issued by
NWS Nashville, TN

County Montgomery County, TN

The river

Written for the forecast point Cumberland River at Clarksville (CKVT1).

Action stage
40 ft
Minor stage
46 ft
Moderate stage
50 ft
Major stage
55 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS84 KOHX 121548
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
1048 AM CDT TUE MAY 12 2009

 
...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY 

. ALTHOUGH WATER LEVELS ON THE CUMBERLAND RIVER AT CLARKSVILLEARE EXPECTED TO
REMAIN BELOW FLOOD LEVEL...RIVER LEVELS REMAIN HIGH BUT ARE FORECAST TO SUBSIDE
SLOWLY OVER THE NEXT COUPLE OF DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-130348-
/O.NEW.KOHX.FL.Y.0021.090512T1548Z-090514T0345Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1048 AM CDT TUE MAY 12 2009

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE CUMBERLAND RIVER AT CLARKSVILLE.
* AT 10AM TUESDAY THE STAGE WAS 42.9 FEET.
* FLOOD STAGE IS 46.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 42.1 FEET THIS AFTERNOON.


$$
4 follow-up statements
000 
WGUS84 KOHX 122043
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
343 PM CDT TUE MAY 12 2009

 
...THE FLOOD ADVISORY CONTINUES FOR THE CUMBERLAND RIVER...

  CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY 
 
. ALTHOUGH WATER LEVELS ON THE CUMBERLAND RIVER AT CLARKSVILLE ARE EXPECTED TO
REMAIN BELOW FLOOD LEVEL...RIVER LEVELS REMAIN HIGH BUT ARE FORECAST TO SUBSIDE
SLOWLY OVER THE NEXT COUPLE OF DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-130843-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-090514T0345Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
343 PM CDT TUE MAY 12 2009

THE FLOOD ADVISORY CONTINUES FOR
  THE CUMBERLAND RIVER AT CLARKSVILLE
* UNTIL WEDNESDAY EVENING.
* AT 03PM TUESDAY THE STAGE WAS 42.5 FEET.
* FLOOD STAGE IS 46.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 41.2 FEET THIS EVENING.
* AT 40.0 FEET...WATER LEVELS APPROACH LOW LYING AREAS ALONG THE BANKS.

$$
MTP
000 
WGUS84 KOHX 130115
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
815 PM CDT TUE MAY 12 2009

 
...THE FLOOD ADVISORY CONTINUES FOR THE CUMBERLAND RIVER...TENNESSEE RIVER...

  CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY 
  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
.WATER LEVELS ARE SLOWLY SUBSIDING ON BOTH THE TENNESSEE RIVER AT CLIFTON AND
THE CUMBERLAND RIVER AT CLARKSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-131315-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-090514T0345Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
815 PM CDT TUE MAY 12 2009

THE FLOOD ADVISORY CONTINUES FOR
  THE CUMBERLAND RIVER AT CLARKSVILLE
* UNTIL WEDNESDAY EVENING.
* AT 07PM TUESDAY THE STAGE WAS 42.2 FEET.
* FLOOD STAGE IS 46.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 40.2 FEET AFTER MIDNIGHT TONIGHT.


$$

TNC039-071-135-181-131315-
/O.CON.KOHX.FL.Y.0020.000000T0000Z-090514T1200Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
815 PM CDT TUE MAY 12 2009

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL THURSDAY MORNING.
* FLOOD STAGE IS 370.0 FEET.
* FORECAST...THE RIVER WILL FALL TO NEAR 365.0 FEET WEDNESDAY AFTERNOON.

$$
000 
WGUS84 KOHX 131323
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
823 AM CDT WED MAY 13 2009

 
...THE FLOOD ADVISORY CONTINUES FOR THE CUMBERLAND RIVER...TENNESSEE RIVER...

  CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY 
  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
. WATER LEVELS WILL CONTINUE TO SUBSIDE ON BOTH THE CUMBERLAND RIVER AT
CLARKSVILLE AND THE TENNESSEE RIVER AT CLIFTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-140123-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-090514T0345Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
823 AM CDT WED MAY 13 2009

THE FLOOD ADVISORY CONTINUES FOR
  THE CUMBERLAND RIVER AT CLARKSVILLE
* UNTIL THIS EVENING.
* AT 07AM WEDNESDAY THE STAGE WAS 41.0 FEET.
* FLOOD STAGE IS 46.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 38.7 FEET THIS AFTERNOON.


$$

TNC039-071-135-181-140123-
/O.CON.KOHX.FL.Y.0020.000000T0000Z-090514T1200Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
823 AM CDT WED MAY 13 2009

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL THURSDAY MORNING.
* FLOOD STAGE IS 370.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 365.4 FEET THIS AFTERNOON.

$$
000 
WGUS84 KOHX 140207
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
907 PM CDT WED MAY 13 2009

 
...THE FLOOD ADVISORY IS CANCELLED FOR THE CUMBERLAND RIVER...
 
  CUMBERLAND RIVER AT CLARKSVILLE AFFECTING MONTGOMERY COUNTY
 
...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER...

  TENNESSEE RIVER AT CLIFTON AFFECTING DECATUR...HARDIN...PERRY AND WAYNE 
  COUNTIES 
 
.WATER LEVELS ON THE CUMBERLAND RIVER WILL CONTINUE TO SUBSIDE...BUT EXPECT THE 
TENNESSEE RIVER TO REMAIN HIGH THROUGH THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-140237-
/O.CAN.KOHX.FL.Y.0021.000000T0000Z-090514T0207Z/
/CKVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
907 PM CDT WED MAY 13 2009

THE FLOOD ADVISORY IS CANCELLED FOR
  THE CUMBERLAND RIVER AT CLARKSVILLE.
* AT 09PM WEDNESDAY THE STAGE WAS 40.0 FEET AND FALLING.
* FORECAST...THE RIVER WILL CONTINUE TO SUBSIDE.

$$

TNC039-071-135-181-141407-
/O.CON.KOHX.FL.Y.0020.000000T0000Z-090516T1200Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
907 PM CDT WED MAY 13 2009

THE FLOOD ADVISORY CONTINUES FOR
  THE TENNESSEE RIVER AT CLIFTON
* UNTIL SATURDAY MORNING.
* FORECAST...THE RIVER WILL REMAIN NEAR 365.0 FEET THROUGH FRIDAY NIGHT.
* AT 365.0 FEET...IN DECATUR COUNTY...LOW LYING AREAS OF THE RIVERSTONE MARINA 
  BECOME INUNDATED.
* AT 364.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE PORTIONS OF 
  SCENIC LANE IN THE RUSS FARM AREA AND ACCESS MAY BE LIMITED TO SOME HOUSES 
  ALONG THE RIVER.
* AT 364.0 FEET...IN WAYNE COUNTY...IN THE BEECH CREEK AREA WATER BEGINS TO 
  INUNDATE LOW LYING AREAS ON THE NORTH END OF BEECHVIEW DRIVE AND THE BEECH 
  LAKE CAMPGROUND ON BEECH LAKE ROAD. IN HARDIN COUNTY...WATER BEGINS TO 
  INUNDATE THE LOW LYING AREAS OF COBB FARM IN NANCE BEND.

$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at May 12, 9:10 AM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 12, 9:10 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
910 AM CDT TUE MAY 12 2009

.DISCUSSION...
SKIES ARE GENERALLY CLEAR ACROSS THE MID STATE THIS MORNING. PATCHY
HIGH CLOUDINESS IS NOTED TO THE WEST AND THAT MAY REACH OUR AREA
LATER TODAY. TEMPS ALREADY INTO THE LOWER 60S AFTER OVERNIGHT LOWS
IN THE MID 40S TO LOWER 50S.

GRAPHICS AND NUMERICS BOTH SUPPORT TEMPS REACHING THE MID TO UPPER
70S TODAY. MAY TWEAK ZONES SLIGHTLY TO REFLECT THIS. OTW...WILL
UPDATE SKY WORDING AS A MOSTLY SUNNY SKY WILL ABOUND FOR A GOOD
CHUNK OF THE DAY. REMAINDER OF FCST IN GOOD SHAPE AS LIGHT
EAST-SOUTHEAST WINDS EXPECTED TO PREVAIL.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, May 12, 5:26 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
526 AM CDT TUE MAY 12 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-131030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
526 AM CDT TUE MAY 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

17/MAG

Nearby

River Flood Advisories in Tennessee, 2009Every river flood advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.